标题:Equivalent Conditions of Complete Convergence and Complete Moment Convergence for END Random Variables
作者:Shen Aiting;Yao Mei;Xiao Benqiong
作者机构:[Shen Aiting] School of Mathematical Sciences, Anhui University, Hefei, Anhui 230601, China.;[Xiao Benqiong] School of Mathematical Sciences, Anhui Un 更多
通讯作者地址:[Shen, AA]Anhui Univ, Sch Math Sci, Hefei 230601, Anhui, Peoples R China.
来源:数学年刊. B辑
出版年:2018
卷:39
期:1
页码:83-96
DOI:10.1007/s11401-018-1053-9
关键词:Extended negatively dependent random variables; Complete convergence;; Complete moment convergence
摘要:In this paper, the complete. convergence and the complete. moment convergence for extended negatively dependent (END, in short) random variables without identical distribution are investigated. Under some suitable conditions, the equivalence between the moment of random variables and the complete convergence is established. In addition, the equivalence between the moment of random variables and the complete moment convergence is also proved. As applications, the Marcinkiewicz-Zygmund-type strong law of large numbers and the Baum-Katz-type result for END random variables are established. The results obtained in this paper extend (lie corresponding ones for independent random variables and some dependent random variables.
收录类别:CSCD;SCIE
资源类型:期刊论文
TOP